教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武WU CHUNG-WU (瀏覽個人網頁)

標題:A note on the correlation of fuzzy numbers by expected interval
學年90
學期1
出版(發表)日期2001/08/01
作品名稱A note on the correlation of fuzzy numbers by expected interval
作品名稱(其他語言)
著者Hung, Wen-liang; 吳忠武; Wu, Jong-wuu
單位淡江大學統計學系
出版者World Scientific Publishing
著錄名稱、卷期、頁數International journal of uncertainty, fuzziness and knowledge-based systems 9(4), pp.517-523
摘要In this paper, we propose a method to calculate the correlation coefficient of fuzzy numbers by means of "expected interval" (see [8], [9]). This value obtained from our formula tell us not only the strength of relationship between the fuzzy numbers, but also whether the fuzzy numbers are positively or negatively related. This approach looks better than previous methods which only evaluate the strength of the relation. Furthermore, we extend the "expected interval" method to interval-valued fuzzy numbers. The value of the correlation coefficient between interval-valued fuzzy numbers lies in the interval [-1,1], as computed from our formula.
關鍵字Correlation coefficient;expected interval;fuzzy number;interval-valued fuzzy number
語言英文
ISSN0218-4885;1793-6411
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別新加坡
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!